Economics at your fingertips  

New Mathematical model of Retailer-to-Individual Customer Optimal Product Supply Strategies Under False Demand Pattern: Customer Discount Mode

Zhiyi Zhuo

Journal of Mathematics Research, 2020, vol. 12, issue 1, 36

Abstract: This paper develops a new mathematical model by using the false demand function and the retailer profit function, to study the retailer-to-individual customer optimal product supply strategies under the false demand pattern, and solve the product profit optimal problem. The research contribution of this paper is to construct the mathematical model of customer discount mode for the retailer-to-individual customer product supply strategies under the false demand pattern. The study results provide a reference for retailers to develop different supply strategies for different types of customers in different demand patterns, enabling them to improve operational performance effectively.

JEL-codes: R00 Z0 (search for similar items in EconPapers)
Date: 2020
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link) (application/pdf) (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Access Statistics for this article

More articles in Journal of Mathematics Research from Canadian Center of Science and Education Contact information at EDIRC.
Bibliographic data for series maintained by Canadian Center of Science and Education ().

Page updated 2020-02-22
Handle: RePEc:ibn:jmrjnl:v:12:y:2020:i:1:p:36